Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 14, 2007, 6:42 PM EDT for Harrison County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2007, 6:42 PM EDT (22:42 UTC)
- Expired
- Mar 14, 2007, 7:00 PM EDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Harrison County, KY
The radar
The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 142242
SVRLMK
KYC097-142300-
/O.NEW.KLMK.SV.W.0003.070314T2242Z-070314T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED MAR 14 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 700 PM EDT...
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR KELAT..AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNRISE
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3856 8432 3845 8430 3848 8419 3855 8423
3857 8423
$$
SCHOTT1 follow-up statement
000
WWUS53 KLMK 142257
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT WED MAR 14 2007
KYC097-142307-
/O.EXP.KLMK.SV.W.0003.000000T0000Z-070314T2300Z/
HARRISON KY-
657 PM EDT WED MAR 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON COUNTY
EXPIRES AT 700 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...SMALL HAIL AND DEADLY LIGHTNING.
LAT...LON 3856 8432 3845 8430 3848 8419 3855 8423
3857 8423
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:10 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 14, 3:10 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT WED MAR 14 2007 .SHORT TERM (TONIGHT AND THURSDAY)... UPPER AIR PATTERN CURRENTLY SHOWS A FAST ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES...WITH A CUT OFF LOW ACROSS SOUTHEASTERN TEXAS. A SHARP COLD FRONT CURRENTLY LIES ACROSS THE SOUTHERN GREAT LAKES FROM MICHIGAN THROUGH NORTHERN ILLINOIS. SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. SOME MAY BE STRONG WITH PEA SIZED HAIL AND GUSTY WINDS. THESE STORMS ARE FORMING IN AN UNSTABLE ENVIRONMENT (-5 LIS)...WITH LOW FREEZING LEVELS...BUT WITHOUT ANY SUBSTANTIAL UPPER AIR SUPPORT. EXPECT THE STORMS TO REMAIN SCATTERED THROUGH LATE AFTERNOON...THEN DIMINISHING FOR A FEW HOURS EARLY THIS EVENING. TONIGHT...THE COLD FRONT WILL SLOWLY WORK ITS WAY SOUTH...MOVING INTO SOUTHERN INDIANA BY MIDNIGHT AND ACROSS THE OHIO RIVER DURING THE MORNING HOURS TOMORROW. SURFACE CONVERGENCE ALONG THE FRONT...ALONG WITH A FAST MOVING UPPER DISTURBANCE...WILL GENERATE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS FOR A SEVERAL HOUR PERIOD STRADDLING THE FRONTAL PASSAGE. TEMPERATURES WILL REMAIN QUITE MILD AHEAD OF THE PRECIPITATION TONIGHT...BUT DROP A GOOD 15 TO 20 DEGREES BEHIND THE FRONT. DEPENDING ON THE FRONTS TIMING...MANY AREAS ACROSS NORTHERN KENTUCKY MAY HAVE STEADY OR SLOWLY FALLING TEMPERATURES THROUGHOUT THE DAY TOMORROW. WITH THE SHALLOW NATURE OF THE COLD AIR INTRUSION AND GENERAL SOUTHWEST FLOW ALOFT...FEEL THAT RAIN MAY CONTINUE FOR SEVERAL HOURS BEHIND THE FRONTAL PASSAGE AND THAT IT MAY CONTINUE THROUGH THE AFTERNOON HOURS ACROSS OUR SOUTHERN COUNTIES. WINDS WILL BECOME NORTHERLY TOMORROW AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS ACROSS THE UPPER MIDWEST. JSD && .LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... THURSDAY NIGHT THROUGH FRIDAY... COLD FRONT WILL CONTINUE TO THE SE...AND SHOULD HAVE PLENTY OF RAIN ALONG IT. LOOKS LIKE ALL OF THE INSTABILITY WILL BE SOUTH OF THE AREA. SO TOOK THE THUNDER CHC OUT AND WILL ONLY HAVE SHOWER WORDING. HAVE CATEGORICAL OVER THE FAR SERN CWA WITH INDIANA COUNTIES BEING DRY. BY 12Z FRIDAY...THINK ONLY THE FAR ESE PORTION OF THE CWA COULD SEE SOME RESIDUAL SHOWERS...BUT END THOSE CHANCES BEFORE NOON. HIGH TEMPS ON FRIDAY MAY STEADY OUT WITH COLD AIR ADVECTING INTO THE CWA FROM THE NORTH BEHIND THE FRONT. HIGHS SHOULD BE ABOUT FIVE DEGREES BELOW NORMAL GIVEN CLOUD COVER...CAA AND PRECIP CHANCES. FRIDAY NIGHT THROUGH SUNDAY... UPPER TROUGH MOVES ACROSS THE NERN CONUS...WITH COLD FRONT TO OUR SE DURING THIS PERIOD. SFC HIGH PRESSURE WILL MOVE ACROSS THE CWA...KEEPING THE AREA DRY THROUGH THE WEEKEND. HOWEVER...SLIGHTLY BELOW AVERAGE TEMPERATURES WILL BE THE RULE...ESPECIALLY ON SATURDAY WHERE HIGH TEMPS MAY RANGE FROM THE MID 40S NE TO THE LOW 50S SW. BELOW NORMAL YET NOT A COLD BLAST. NW FLOW WEAKENS A BIT FROM SAT TO SUN...AND WITH SFC HIGH PRESSURE IN PLACE...SUNDAY SHOULD BE A FEW DEGREES WARMER. THE HIGH WILL MOVE TO THE SE BY THE EVENING HOURS...VEERING WINDS AROUND TO THE SOUTH HELPING WITH THE REBOUND IN TEMPS. SUNDAY NIGHT THROUGH WEDNESDAY... DURING THIS PERIOD...SE CONUS HIGH WILL HELP SOUTHERLY WINDS PUMP MOISTURE INTO THE AREA AHEAD OF THE NEXT SYSTEM. THERE IS PRETTY DECENT MODEL AGREEMENT BETWEEN OPERATIONAL GFS AND ECMWF WITH THE SFC AND 500MB FIELDS. PATTERN IS GENERALLY SHOWING A WEAK NW FLOW ACROSS THE AREA...WITH A SMALL/WEAK SHORTWAVE AND ASSOCIATED SFC COLD FRONT TO THE NW APPROACHING THE AREA. ENSEMBLES REALLY HOLD OFF THE PRECIP ACROSS OUR CWA UNTIL MAINLY 12Z MON AND LATER...BUT SHOWING HINTS OF SHOWERS DEVELOPING AHEAD OF THE FRONT ACROSS OUR FAR NWRN CWA SUNDAY NIGHT...PROBABLY ENHANCED FROM SOUTHERLY FLOW. KEPT THE LOW CHC POPS IN ON MONDAY AND TUESDAY AS FRONT MOVES THROUGH THE AREA. LEFT THUNDER OUT AS PROGGED LI FIELDS ARE GREATER THAN ZERO. BY WEDNESDAY RIDGING WILL MOVE INTO THE AREA...AND WITH GOOD SWRLY FLOW...HAVE INCREASED TEMPS IN THE EXTENDED. WENT ABOUT 3-4 DEGREES ABOVE HPC FOR NOW...AS MEX/ENS ARE TRENDING TOWARD THIS WARMER AIR MIDWEEK. AL && .AVIATION (18Z TAFS)... ISOLATED SHOWERS WILL BECOME MORE WIDESPREAD BY 18 TO 19Z FOR SDF AND BWG. SCATTERED SHOWERS WILL PROBABLY HOLD OFF UNTIL AFTER 20Z FOR LEX. SOME THUNDERSTORMS ARE ALSO POSSIBLE. CEILINGS WILL REMAIN VFR EXCEPT FOR BRIEF MVFR ASSOCIATED WITH SHOWER ACTIVITY. SHOWER ACTIVITY WILL BECOME MORE WIDESPREAD AFTER MIDNIGHT. EXPECT SEVERAL HOURS OF SHOWERS WITH EMBEDDED THUNDER DURING THE EARLY MORNING HOURS AS SDF...LEX AND BWG. A COLD FRONT WILL MOVE SOUTH OF SDF AND LEX BY 14Z THURSDAY. EXPECT WINDS TO SHIFT TO THE NORTH AND MVFR CEILINGS OF 1 TO 2 THOUSAND FEET BEHIND THE FRONT. RAIN WILL LIKELY CONTINUE INTO EARLY AFTERNOON ACROSS BWG. JSD && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Mar 14, 4:05 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 405 PM EDT WED MAR 14 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 405 PM EDT WED MAR 14 2007 /305 PM CDT WED MAR 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS. SOME OF THESE STORMS MAY BE STRONG...WITH THE MAIN THREATS BEING PEA SIZED HAIL...WIND GUSTS OF 35 TO 45 MPH...AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE HEAVIEST STORMS. MOST OF THE ACTIVITY SHOULD STAY NORTH OF A LINE FROM OWENSBORO...TO ELIZABETHTOWN...AND TO RICHMOND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE SOUTH OF THE OHIO RIVER ON THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS THE FORECAST AREA...ENDING BY AFTERNOON ACROSS SOUTHERN INDIANA...BUT CONTINUING THROUGH THE EVENING HOURS ACROSS SOUTH CENTRAL KENTUCKY. FORECAST INSTABILITY AND WINDS FOR TOMORROW WILL MAKE SEVERE WEATHER QUITE UNLIKELY...BUT WIND GUSTS OF 35 TO 40 MPH AND FREQUENT LIGHTNING ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY ANY OF THESE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF GUSTY WINDS AND SMALL HAIL TO THE NATIONAL WEATHER SERVICE. AL
In the hours before
Special weather statement, Mar 14, 5:47 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 547 PM EDT WED MAR 14 2007 KYZ035-142215- FRANKLIN- 547 PM EDT WED MAR 14 2007 ...STRONG STORMS TO AFFECT FRANKLIN COUNTY... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF FRANKFORT...OR 26 MILES WEST OF GEORGETOWN...AND MOVING EAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA UP TO HALF INCH SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SWITZER BY 610 PM EDT. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Mar 14, 5:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 557 PM EDT WED MAR 14 2007 INZ084-089>091-KYZ025-030-031-150000- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-MEADE KY-JEFFERSON KY- OLDHAM KY- INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON... NEW ALBANY...BRANDENBURG...LOUISVILLE...LA GRANGE 557 PM EDT WED MAR 14 2007 /457 PM CDT WED MAR 14 2007/ SHOWERS AND THUNDERSTORMS CONTINUED ALONG AND NEAR THE OHIO RIVER AT 550 PM EDT (450 PM CDT). IN PARTICULAR...HEAVY RAIN WAS FALLING FROM CENTRAL HARRISON COUNTY INDIANA THROUGH FLOYD COUNTY AND PARTS OF JEFFERSON AND OLDHAM COUNTIES IN NORTH CENTRAL KENTUCKY. DOPPLER RADAR HAS ESTIMATED 1 TO 2 INCHES OF RAIN IN AN AXIS FROM CENTRAL AND NORTHERN PERRY COUNTY INDIANA EAST THROUGH SOUTHERN OLDHAM COUNTY KENTUCKY. ESTIMATES OF UP TO 3 INCHES WERE NOTED OVER A PART OF CENTRAL PERRY COUNTY...BUT NO FLOODING HAS BEEN REPORTED. STORMS ARE NOW MOVING OUT OF PERRY COUNTY. HEAVY RAIN WILL CONTINUE OVER PORTIONS OF HARRISON FLOYD JEFFERSON AND OLDHAM COUNTIES THROUGH 7 PM EDT (6 PM CDT). THIS WILL CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS...AND COULD CAUSE MINOR FLOODING NEAR CREEKS AND SMALL STREAMS. USE EXTRA CAUTION IF DRIVING THROUGH HEAVY RAINFALL AND WATCH FOR HYDROPLANING AND REDUCED VISIBILITY. FUNK
Local storm report, Mar 14, 6:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT WED MAR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL SHELBYVILLE 38.22N 85.23W
03/14/2007 E0.25 INCH SHELBY KY TRAINED SPOTTER
&&
RLSpecial weather statement, Mar 14, 6:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 606 PM EDT WED MAR 14 2007 KYZ034-150015- SHELBY KY- INCLUDING THE CITY OF...SHELBYVILLE 606 PM EDT WED MAR 14 2007 ...STRONG THUNDERSTORM JUST EAST OF SHELBYVILLE... AT 6 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR AND JUST EAST OF SHELBYVILLE. AMATEUR RADIO OPERATORS REPORTED PEA SIZE HAIL JUST SOUTH AND EAST OF SHELBYVILLE WITH THIS STORM. BRIEF VERY HEAVY RAINFALL ALSO WAS OCCURRING. THE STORM WAS MOVING EAST-NORTHEAST AROUND 30 MPH AND WILL PASS BETWEEN PEYTONA AND BAGDAD BY 615 PM EDT. FUNK
Special weather statement, Mar 14, 6:13 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 613 PM EDT WED MAR 14 2007 KYZ036-142300- SCOTT- 613 PM EDT WED MAR 14 2007 ...STRONG STORMS MOVING INTO SCOTT COUNTY... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF GEORGETOWN...AND MOVING EAST AT 35 MPH...AND ANOTHER MOVING INTO WESTERN SCOTT COUNTY NEAR STAMPING GROUND. FREQUENT DEADLY LIGHTNING...GUSTY WINDS...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR DAVIS BY 620 PM EDT. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Mar 14, 6:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 622 PM EDT WED MAR 14 2007 KYZ037-142300- HARRISON- 622 PM EDT WED MAR 14 2007 ...STRONG STORMS TO AFFECT HARRISON COUNTY... AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF CYNTHIANA...OR 14 MILES SOUTH OF WILLIAMSTOWN...AND MOVING EAST AT 35 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR BRECKINRIDGE BY 630 PM EDT. NEAR KELAT BY 635 PM EDT. NEAR ODDVILLE BY 640 PM EDT. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:56 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 20 min |
| Mar 14, 5:28 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 32 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.